# SDR CA951110001

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: R4 Transfer
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB FLIGHT ATTENDANT NOTICED SMOKE IN CABIN, #2 FUEL BOOST PUMP CIRCUIT BREAKER POPPED. GALLEY POWER OFF, GASPER FAN OFF, AIR CONDITIONING SMOKE CHECKLIST ACCOMPLISHED AND SMOKE DISPATCHED. REPLA CED R4 TRANSFER RELAY DUE PHASE C UNSERVICEABLE, HIGH VOLTAGE ACROSS CONTACT.
